# SDR ASAA2015072212548

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,147 hours, 9,558 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 TANK WITH ACTIVE FAULT CODE 28-41208, NR 2 TANK COMPENSATOR DATA BAD. ACFT GROUNDED.  ACCOMPLISHED T/C NG-28WC-00001, 373-800/900 FUEL SUMPING PROCEDURE FOR NR 1, NR 2 MAIN FUEL TANKS WITH ICE FORMATION.  ACCOMPLISHED FQIS BITE PROCEDURE, NO FAULTS FOUND.
